RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 1, Pages 3–8 (Mi tmf5090)  

This article is cited in 18 scientific papers (total in 18 papers)

Minkowski space as a basis for a physical theory of gravitation

A. A. Logunov, A. A. Vlasov


Abstract: A theory of gravitation with incomplete geometrization is proposed. The approach differs in principle from general relativity. The coordinate system is completely specified by the metric tensor of fiat space-time, as is generally done in field theories of the other forces of nature. A complete system of ten field equations is obtained for the physical tensor of the gravitational field in the theory. Six of these equations are identical to the Hilbert–Einstein equations. The four additional equations, which determine the nature of the gravitational field, have a universal nature and radically change accepted physical notions. The theory possesses all the conservation laws.

Full text: PDF file (631 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:1, 635–638

Bibliographic databases:

Received: 20.03.1984

Citation: A. A. Logunov, A. A. Vlasov, “Minkowski space as a basis for a physical theory of gravitation”, TMF, 60:1 (1984), 3–8; Theoret. and Math. Phys., 60:1 (1984), 635–638

Citation in format AMSBIB
\Bibitem{LogVla84}
\by A.~A.~Logunov, A.~A.~Vlasov
\paper Minkowski space as a basis for a physical theory of gravitation
\jour TMF
\yr 1984
\vol 60
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/tmf5090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760436}
\zmath{https://zbmath.org/?q=an:0576.53072}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 1
\pages 635--638
\crossref{https://doi.org/10.1007/BF01018245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAD2600001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5090
  • http://mi.mathnet.ru/eng/tmf/v60/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vlasov, A. A. Logunov, “Spherically symmetric solution in the theory of gravitation based on Minkowski space”, Theoret. and Math. Phys., 60:2 (1984), 739–743  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Logunov, M. A. Mestvirishvili, “Relativistic theory of gravitation”, Theoret. and Math. Phys., 61:3 (1984), 1170–1183  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Vlasov, A. A. Logunov, “Impossibility of catastrophically strong contraction of a massive body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 63:1 (1985), 323–328  mathnet  crossref  mathscinet  isi
    4. A. A. Vlasov, A. A. Logunov, “Gravitational field of a nonstatic spherically symmetric body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 64:1 (1985), 647–649  mathnet  crossref  mathscinet  zmath  isi
    5. A. A. Logunov, M. A. Mestvirishvili, “Relativistic theory of gravitation and the graviton rest mass”, Theoret. and Math. Phys., 65:1 (1985), 971–979  mathnet  crossref  mathscinet  isi
    6. A. A. Logunov, Yu. M. Loskutov, “Contradictory character of general relativity. The relativistic theory of gravitation”, Theoret. and Math. Phys., 67:2 (1986), 425–433  mathnet  crossref  mathscinet  zmath  isi
    7. A. A. Logunov, M. A. Mestvirishvili, “Gauge transformation in the relativistic theory of gravitation”, Theoret. and Math. Phys., 67:3 (1986), 529–536  mathnet  crossref  mathscinet  zmath  isi
    8. A. A. Vlasov, A. A. Logunov, “Evolution of the universe in the relativistic theory of gravitation”, Theoret. and Math. Phys., 69:3 (1986), 1188–1192  mathnet  crossref  mathscinet  zmath  isi
    9. A. A. Logunov, Yu. M. Loskutov, “Experimental confirmation of relativistic theory of gravitation in the delay of radio signals”, Theoret. and Math. Phys., 66:1 (1986), 99–101  mathnet  crossref  isi
    10. A. A. Vlasov, A. A. Logunov, “Gravitational collapse in the relativistic theory of gravitation”, Theoret. and Math. Phys., 66:2 (1986), 107–114  mathnet  crossref  mathscinet  zmath  isi
    11. A. A. Logunov, Yu. M. Loskutov, “Orbital period of a satellite of a planet in the relativistic theory of gravitation and in general relativity and the possibility of experimental verification of delay due to gravitational interaction”, Theoret. and Math. Phys., 67:1 (1986), 319–322  mathnet  crossref  zmath  isi
    12. A. A. Vlasov, “Mass of Newtonian stars in the relativistic theory of gravitation and in general relativity”, Theoret. and Math. Phys., 73:1 (1987), 1124–1129  mathnet  crossref  zmath  isi
    13. A. A. Vlasov, A. A. Logunov, “Exterior axisymmetric solution for a rotating body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 70:2 (1987), 118–125  mathnet  crossref  mathscinet  zmath  isi
    14. A. A. Vlasov, A. A. Logunov, “Difference between gravitational collapse in the relativistic theory of gravitation and in the general theory of relativity”, Theoret. and Math. Phys., 71:3 (1987), 565–570  mathnet  crossref  mathscinet  zmath  isi
    15. A. A. Bakhan'kov, “Stability of the motion of rotating test bodies in the relativistic theory of gravitation”, Theoret. and Math. Phys., 77:2 (1988), 1202–1210  mathnet  crossref  mathscinet  zmath  isi
    16. K. A. Sveshnikov, P. K. Silaev, “Some exact solutions for a scalar field in the relativistic theory of gravitation”, Theoret. and Math. Phys., 76:3 (1988), 1000–1002  mathnet  crossref  mathscinet  isi
    17. K. A. Bronnikov, G. N. Shikin, “Some exact solutions in the relativistic theory of gravitation”, Theoret. and Math. Phys., 76:2 (1988), 879–886  mathnet  crossref  mathscinet  isi
    18. A. A. Vlasov, O. V. Monovsky, “The problem of an expanding shell in the relativistic theory of gravitation”, Theoret. and Math. Phys., 91:2 (1992), 561–569  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:746
    Full text:266
    References:36
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020